Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 214, NWS Cleveland, OH

August 9, 2007Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 9, 2007, 8:34 AM EDT for Lucas County, Wood County, Ohio. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2007, 8:34 AM EDT (12:34 UTC)
Expired
Aug 9, 2007, 9:30 AM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 134 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 9:15 AM EDTTSTM WND DMG10 Sw Maumee, OHSEVERAL TREES DOWN IN MONCLOVA
Aug 9, 9:15 AM EDTTSTM WND GST 0Maumee, OH60 TO 70 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 0.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 091233
SVRCLE
OHC095-173-091330-
/O.NEW.KCLE.SV.W.0214.070809T1234Z-070809T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
834 AM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LUCAS COUNTY IN NORTHWEST OHIO
  WOOD COUNTY IN NORTHWEST OHIO

* UNTIL 930 AM EDT

* AT 832 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8 MILES WEST OF
  WHITEHOUSE...OR ABOUT 18 MILES NORTHWEST OF BOWLING GREEN...AND
  MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WATERVILLE...HOLLAND...PERRYSBURG...ROSSFORD...NORTHWOOD AND OREGON

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4158 8407 4140 8406 4137 8343 4168 8341

$$

LAPLANTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:51 AM EDT, 43 minutes earlier.

Area forecast discussion, Aug 9, 7:51 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
751 AM EDT THU AUG 9 2007

.SYNOPSIS...
A STATIONARY FRONT OVER NORTHERN OHIO WILL LINGER FOR ONE MORE
DAY...ALLOWING FOR WARM HUMID AIR ACROSS THE ENTIRE FORECAST AREA. A
DISTURBANCE WILL MOVE ALONG THE FRONT THIS AFTERNOON AND SPARK OFF
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. FOLLOWING THE
FRONT...COOLER DRIER AIR WILL WORK IN FROM THE NORTH BY THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST...AS HAS BEEN THE CASE THE LAST SEVERAL DAYS...REMAINS
COMPLICATED THIS MORNING AS WELL.  IN SHORT...STATIONARY FRONT
EXTENDING FROM FDY TO YNG WILL REMAIN IN PLACE THROUGH THE DAY TODAY
WHILE WEAK LOW PRESSURE MOVES OUT OF THE PLAINS AND INTO WESTERN
OHIO THIS AFTERNOON. COMPLEX OF STORMS NEAR CHICAGO WILL CONTINUE TO
TRACK EAST AND INTO WESTERN OHIO BY MID MORNING ALTHOUGH WHETHER
THIS COMPLEX REMAINS WELL ORGANIZED IS UP FOR DEBATE. MEANWHILE
NEW CONVECTION HAS DEVELOPED NEAR DETROIT AND IS EXTENDING
SOUTHWARD TO FINDLAY. WITH STORMS ALREADY ONGOING...WILL NOT
INTRODUCE TIMING INTO THE FORECAST AND JUST GO WITH CATEGORICAL
POPS ALL DAY FOR ALL LOCATIONS SINCE IT SEEMS HIGHLY LIKELY ALL
LOCATIONS WILL SEE PRECIP AT SOME POINT BEFORE THIS EVENING.
FOLLOWING THE MORNING ROUND OF STORMS...AM EXPECTING SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON ALONG THE
FRONT AS WELL AS NEAR THE LOW ITSELF. NAM PROFILES SHOWING SOME
DRY AIR IN THE MID LEVELS SO WOULD PROBABLY SEE HAIL/WINDS AS THE
PRIMARY THREAT ALTHOUGH A FAIR AMOUNT OF SHEAR WILL BE PRESENT
ACROSS THE ENTIRE CWA. WILL RETAIN SEVERE WORDING IN THE GRIDS.
TEMPS TODAY WILL BE TRICKY...GUIDANCE SEEMS A BIT TOO WARM GIVEN
LINGERING CLOUD COVER BUT MOST SPOTS SHOULD SEE THE MID TO UPPER
80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL SLOWLY MOVE THROUGH
THE AREA THIS EVENING...STORMS WILL LIKELY BE ONGOING THIS EVENING
AND WILL LEAVE LIKELY POPS IN PLACE AT LEAST THROUGH MIDNIGHT...THEN
TAPER BACK TO CHANCES FROM WEST TO EAST AS THE LOW MOVES INTO
PENNSYLVANIA. SHOULD SEE A DRASTICALLY DIFFERENT AIRMASS BY FRIDAY
AFTERNOON WITH DEWPOINTS ABOUT 15 DEGREES BELOW CURRENT READINGS.
OUTSIDE OF SOME LINGERING SHOWERS IN THE EAST FRIDAY
MORNING...SHOULD BE A DRY DAY.  HIGH PRESSURE SETS UP TO THE
NORTHEAST ON SATURDAY WITH DRY CONDITIONS PREVAILING.

AS FOR TEMPS...COOLER FRIDAY AND SATURDAY WITH HIGHS IN THE LOW TO
MID 80S. MAV TRIED TO BRING IN 90S AGAIN BY SATURDAY BUT THIS WAS
DISCOUNTED GIVEN NORTHEASTERLY SURFACE FLOW.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE OVER THE AREA SHOULD LEAD TO A DRY WEEKEND.  MODELS
SHOW A COLD FRONT SAGGING THROUGH NORTHERN OHIO SUNDAY NIGHT AND
MOVING SOUTH OF THE AREA BY LATE MONDAY WITH MORE HIGH PRESSURE
BUILDING BACK OVER THE AREA MONDAY NIGHT AND TUESDAY AND HANGING
AROUND THROUGH WEDNESDAY.  HAVE DECIDED TO CARRY A SLIGHT CHANCE
SUNDAY NIGHT AND MONDAY...OTHERWISE PLAN IS TO KEEP POPS JUST UNDER
THE CRITICAL 15% LEVEL FOR MENTIONING ANY WEATHER.

STILL THINK MEX GUIDANCE IS TOO HIGH ON SAT WITH AN EXPECTED MAINLY
NORTH WIND WITH ADDED LAKE BREEZE SO WILL TRIM BACK A FEW DEGREES.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
IT LOOKS LIKE THE MCS OVER INDIANA WILL MOVE ACROSS THE AREA THIS
MORNING. COULD GET JUST ENOUGH INSTABILITY FOR THE STORMS TO
BECOME STRONG AS THEY MOVE EAST. LOOKS LIKE TOL...CLE AND ERI WL
HAVE THE BEST CHANCE FOR STORMS THIS MORNING...BUT ANY SITE COULD
SEE STORMS THIS MORNING SINCE THE STORMS MAY BUILD SOUTH THIS
MORNING. ANY SITE COULD SEE IFR CONDITIONS WITH ANY STORM THIS MORNING.

THE FOCUS THEN SHIFTS TO THE AFTERNOON AND EVENING WITH THE FRONT.
MAY HAVE SEVERE STORMS LATE THIS AFTERNOON INTO THIS EVENING AS
THE FRONT MOVES THROUGH. WILL NEED TO WATCH FOR GUSTY WINDS WITH
THE STORMS. BEHIND THE FRONT...THEN NAM SUGGEST MVFR TO IFR
CONDITIONS DEVELOPING OVERNIGHT.

THE WEEKEND LOOKS DRY WITH HIGH PRES BUILDING INTO THE AREA.

&&

.MARINE...
E-NE FLOW WILL SHIFT TO THE N-NW TONIGHT AS THE LOW MOVES SOUTH OF
THE AREA. BIG CONCERN FOR MARINE INTERESTS WILL BE POTENTIAL FOR
STRONG TO SEVERE THUNDERSTORMS...FIRST THIS MORNING THEN AGAIN
LATE THIS AFTERNOON AND THIS EVENING. BEHIND THE SYSTEM...HIGH
PRES WILL BUILD INTO THE AREA WHICH MAY INITIALLY BRING SOME
HIGHER WIND/WAVES ON FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ003-006>014-
     018>023-033.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...ADAMS
AVIATION...MRD
MARINE...MRD
Hazardous weather outlook, Aug 9, 4:09 AM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
409 AM EDT THU AUG 9 2007

OHZ003-006>014-018>023-033-100815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-
409 AM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

OHZ017-027>032-036>038-047-100815-
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
409 AM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LEZ142>149-162>169-100815-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-
409 AM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

OHZ089-PAZ001>003-100815-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
409 AM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Aug 9, 4:54 AM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
454 AM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 AM     HAIL             CRESTON                 40.98N 81.90W
08/09/2007  E0.75 INCH       WAYNE              OH   LAW ENFORCEMENT

&&

LEINS
Special weather statement, Aug 9, 6:06 AM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
606 AM EDT THU AUG 9 2007

OHZ011>013-091215-
CUYAHOGA-LAKE-GEAUGA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON
606 AM EDT THU AUG 9 2007

A STRONG THUNDERSTORM OVER LAKE ERIE NORTH OF CLEVELAND WILL MOVE
INLAND BY 615 AM. LOCATIONS FROM BRATENAHL TO MAYFIELD HEIGHTS MAY
EXPERIENCE GUSTY WINDS AND SMALL HAIL WITH THIS STORM. OTHER
LOCATIONS IMPACTED INCLUDE WICKLIFFE...KIRTLAND...AND CHESTERLAND.
IN ADDITION TO THE GUSTY WINDS...BRIEF PERIODS OF VERY HEAVY RAIN
WILL ACCOMPANY THIS STORM. MOTORISTS ALONG INTERSTATE 90 AND OTHER
AREA ROADS SHOULD EXERCISE CAUTION WHEN ENCOUNTERING THIS STORM.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:25 PM EDTSevere Thunderstorm WarningCLEHancock50 min
Aug 8, 9:06 PM EDTSevere Thunderstorm WarningCLEWyandot54 min
Aug 8, 9:40 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca50 min
Aug 8, 10:18 PM EDTSevere Thunderstorm WarningCLEHuron57 min
Aug 9, 3:22 AM EDTAreal Flood AdvisoryCLESandusky, Seneca4 hr
Aug 9, 3:30 AM EDTFlash Flood WarningCLESandusky, Seneca4 hr
Aug 9, 4:04 AM EDTSevere Thunderstorm WarningCLEMedina, Wayne56 min
Aug 9, 4:31 AM EDTMarine Weather StatementCLE119 min
Aug 9, 5:02 AM EDTAreal Flood AdvisoryCLEMedina, Wayne4 hr
Aug 9, 5:34 AM EDTSpecial Marine WarningCLE116 min
Aug 9, 5:41 AM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake4 hr
Aug 9, 7:13 AM EDTTornado WarningCLEWood39 min
Aug 9, 9:06 AM EDTSpecial Marine WarningCLE114 min
Aug 9, 10:56 AM EDTSpecial Marine WarningCLE2 hr
Aug 9, 12:25 PM EDTSevere Thunderstorm WarningCLESummit50 min
Aug 9, 12:28 PM EDTSevere Thunderstorm WarningCLEHuron32 min
Aug 9, 12:39 PM EDTSevere Thunderstorm WarningCLEStark66 min
Aug 9, 12:41 PM EDTAreal Flood AdvisoryCLESummit4 hr
Aug 9, 12:48 PM EDTSevere Thunderstorm WarningCLEWayne42 min
Aug 9, 1:27 PM EDTAreal Flood AdvisoryCLEStark4 hr
Aug 9, 1:45 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Wayne6 hr
Aug 9, 2:26 PM EDTSevere Thunderstorm WarningCLEHancock67 min
Aug 9, 3:18 PM EDTSevere Thunderstorm WarningCLEWyandot57 min
Aug 9, 3:54 PM EDTSevere Thunderstorm WarningCLEHuron9 min
Aug 9, 3:58 PM EDTTornado WarningCLEHuron32 min
Aug 9, 4:01 PM EDTSevere Thunderstorm WarningCLECrawford, Richland59 min
Aug 9, 4:06 PM EDTTornado WarningCLERichland39 min
Aug 9, 4:12 PM EDTTornado WarningCLEAshland33 min
Aug 9, 4:15 PM EDTTornado WarningCLELorain45 min
Aug 9, 4:23 PM EDTTornado WarningCLEMedina52 min
Aug 9, 4:32 PM EDTSevere Thunderstorm WarningCLEWayne58 min
Aug 9, 4:34 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow71 min
Aug 9, 4:38 PM EDTTornado WarningCLEWayne52 min
Aug 9, 4:56 PM EDTTornado WarningCLEStark, Summit49 min
Aug 9, 5:01 PM EDTSevere Thunderstorm WarningCLEKnox42 min
Aug 9, 5:10 PM EDTSevere Thunderstorm WarningCLEPortage47 min
Aug 9, 5:19 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Medina, Portage, Summit3 hr
Aug 9, 5:24 PM EDTTornado WarningCLEPortage32 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCLEMahoning48 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCLEHolmes44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.